# SDR 06FDEA02487

- Difficulty date: July 10, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: AGA3102
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLERS FOUND AT STA 1781 RT CTR CARGO DOOR CUTOUT AFT EDGE.  EXISTING REPAIR DOUBLERS REMOVED AS PER SRM 51-33-01 VOL II.  NEW   DOUBLERS FABRICATED AS PER SRM 53-50-00 FIG 16 VOL.I USING MATERIAL 2024T3-0.063", 2024T3-0.080" AND 2024T3-0.090".  NEW DOUBLERS INSTALLED AS PER SRM 51-33-01 VOL.II.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
